# SDR UALA2009051101332

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 54,151 hours, 7,919 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 41320332
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.  STATUS CREW COMMENTS: MOMENTARY APU LIMIT EICAS MSG DURING NORMAL SHUTDOWN. MSG-4910270 INACTV PO MODE. -MAT MSG 49-12970.   REPLACED LOW OIL PRESSURE SWITCH. RAN APU, NO LEAKS NOTED. NO MSG PRESENT. REMOVED AND REINSTALLED GEN BYPASS SWITCH. NO LEAKS NOTED. SECURED SWITCH. NO LEAKS NOTED.
